I am not dx'd, but has anyone here experienced or heard about the following? And do you know if it could be caused by ms?
Most of the time when I urinate or yawn, I get a 'cold chill' like feeling, like one would get when cold or getting the goose bumps. It is an intense tingly feeling that happens on my head, all the way down to my legs. I really don't know how to explain it, and it doesn't hurt or anything, but is somewhat annoying. It doesn't just happen when urinating or yawning, but happens most frequently when I am doing those.
Any ideas on if this could be something indicative of ms? THanks!
I really don't know, having not had that, but our bodies can be strange indeed. Last week I was scratching a tiny itchy place on my left shin, and immediately felt a sting on my left forearm. Weird. I thought it was just coincidental, but I tried it again, several times, and got a sting each time. This did go away and hasn't come back, so who knows.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.